# SDR SIMA201906110002

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 31,264 hours, 27,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST EMERGENCY LIGHT FLOOR STRIP INOP.  EVALUATED AND FOUND 4 EA DAMAGED WIRE CONNECTORS FOR LAST AND ALSO SECOND TO LAST EMERGENCY LIGHT FLOOR STRIP. RAI'D LAST TWO EMERGENCY LIGHT STRIPS IAW AMM 33-50-12 . REPAIRED 4 EA WIRE CONNECTORS IAW SWPM 20-21-00. MEL ITEM RESTORED. "M" PROCEDURES COMPLIED WITH.
